# SDR ALGA2012061900001

- Difficulty date: June 14, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N268AL
- Make and model: Bell 206L-4
- Aircraft serial: 52283
- Aircraft time: 9,405 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100 HOUR INSPECTION, FOUND UPPER LT ATTCHMENT FITTING CRACKED AFTER REMOVING TAILBOOM FOUND AIRFRAME TO TAILBOOM BULKHEAD CRACKED ON FUSELAGE.
